# SDR HALA2019061200292

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 28,168 hours, 66,101 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CGO AFT SMOKE DETECTOR FAULT DISPLAYED. PER FLT CREW. // RESET C/B S29, 30, 31 AND PERFORMED TEST ON CARGO SMOKE. MSG EXTINGUISHED.
